MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH BRONCHOPART DLT LEFT, CARINA HOOK; TUBE, BRONCHIAL (W/WO CONNECT

TELEFLEX MEDICAL RUSCH BRONCHOPART DLT LEFT, CARINA HOOK; TUBE, BRONCHIAL (W/WO CONNECT
Model Number IPN047059
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "the incident occurred during extubation.After deflating both balloons (with both pilot balloons deflated) the tracheal balloon was still inflated.Both balloons had blood on them".At the time of this report, the customer has not returned our requests for additional information.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported: "one actual sample was received in an open pouch for further evaluation.Visual inspection was conducted on the received sample and based on the inspection we did not find any abnormalities.The cuff pressure of the actual returned sample was inflated to 25mbar by using calibrated endotest and was then deflated to see its ability to deflate.The bronchial blue cuff was able to maintain its pressure at 25mbar and it was able to deflate easily.The tracheal clear cuff was able to maintain its pressure at 25mbar and it was able to deflate easily.Based on the results of the test conducted, it was observed that both clear cuff and the blue cuff were able to inflate and also deflate without any restriction.The sample was then subjected to a water leak test to further assess the presence of any leakage in the returned sample.In the bronchial blue cuff, no presence of bubble was observed during water leak test.In the tracheal clear cuff, no presence of bubble was observed during water leak test.The device history record was reviewed and no issue related to complaint was noted.The device was manufactured according to release specification.Based on investigation, the defect mode on cuff could not deflate did not matches with complainant report.The blue and clear cuff could inflate as well as deflate during inflation and deflation test and there are no bubbles observed during water leak test.For the non-deflation issue which customer claimed, there is a 100% deflation conducted using deflation machine during manufacturing and any non-deflated cuff will be discarded.100% visual inspection also conducted to ensure all cuff fully deflated before packing process in accordance with the standard production method.Any obvious defects as per customer claimed that do not meet the quality assurance specification should have been detected and rejected, as they would fail all tests at the manufacturing site.Therefore, this complaint is not confirmed and could not be attributed to manufacturing issues.No root cause identified as no abnormalities observed from the returned sample since the inflation and also the deflation can be done without any issue." teleflex will continue to monitor and trend for reports of this nature.

Brand Name
RUSCH BRONCHOPART DLT LEFT, CARINA HOOK
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECT
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20771984
Report Number8040412-2024-00265
Device Sequence Number14556105
Product Code BTS
UDI-Device Identifier14026704344298
UDI-Public(01)14026704344298(11)240529(17)290430(10)40E24E4443(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K951091
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN047059
Device Catalogue Number116101-000410
Device Lot Number40E24E4443
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown